Dual intraventricular response after cardiac resynchronizati
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Get authentic, real-time news that helps you fight COVID-19 better.
Install PlexusMD App for doctors. It's free.
Frequent premature ventricular complexes (PVCs) are a clinical challenge in heart failure, especially after resynchronization therapy. This case illustrates a unique mechanism of premature beats caused by a dual intraventricular response after cardiac resynchronization.A 72-year-old woman with a history of heart failure secondary to ischemic cardiomyopathy, coronary artery bypass graft surgery, and cardiac resynchronization therapy (CRT) presented with functional deterioration (NYHA class III). She was treated with apixaban, aspirin, bisoprolol, candesartan, bumetanide, pravastatin, pantoprazole, and sertraline. There was no indication for additional coronary revascularization. Ablation of the PVCs was planned for symptomatic and prognostic reasons. Her electrocardiogram (ECG) demonstrated PVCs with a single morphology in bigeminy during biventricular pacing at 60 beats per minute with underlying left atrial flutter ...

https://goo.gl/97xRRc
Like
Comment
Share